# SDR DALA1022569007

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 47,947 hours, 35,136 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON BARREL NUT HOLE OF LT HORIZONTAL STAB UPPER FWD SKIN PANEL AT STA XH 28.  REPAIRED PER AMR REPAIR DOCUMENT 0955141 AT HMV3 IN GDL ON N/R T0182701.
